Alert archive / Georgia / River Flood Warnings in 2020

River Flood Warning 284, NWS Atlanta, GA

April 13, 2020Polk County, Georgia

NWS Atlanta, GA issued this river flood warning at Apr 13, 2020, 5:42 AM EDT for Polk County, Georgia. It was in force for 4 hr.

The area

The outline as issued.

The facts

Issued
Apr 13, 2020, 5:42 AM EDT (09:42 UTC)
Expired
Apr 13, 2020, 9:40 AM EDT
In force
4 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

County Polk County, GA

The radar

The Atlanta radar (KFFC), 86 km from the middle of the area, began a volume at 09:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Euharlee Creek at US 287 at Rockmart (RKMG1).

Action stage
7 ft
Minor stage
9 ft
Moderate stage
12 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02394820, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

640 
WGUS42 KFFC 130942
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
542 AM EDT Mon Apr 13 2020

...The National Weather Service in Peachtree City has issued a Flood 
Warning for the following rivers in Georgia...

  Euharlee Creek near Rockmart affecting Polk County


.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.

The latest stage data was furnished in cooperation with the United 
States Geological Survey.

&&

GAC233-132343-
/O.NEW.KFFC.FL.W.0284.200413T0942Z-000000T0000Z/
/RKMG1.1.ER.200413T0852Z.200413T0930Z.000000T0000Z.UU/
542 AM EDT Mon Apr 13 2020

The National Weather Service in Peachtree City has issued a
* Flood Warning for 
  The Euharlee Creek near Rockmart.
* From early this morning until further notice.
* At 5 AM Monday the stage was 9.3 feet...and rising.
* Flood stage is 9 feet.
* At 9 feet...Minor flooding begins along the creek upstream and 
  downstream from the gage on Church Street. Portions of the Wayside 
  Park will have water a foot or two deep. Sections of the sidewalk 
  along Water Street will begin to flood. The water reaches the 
  bottom of The Silver Comet Trail foot bridge just downstream from 
  West Elm Street.


&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515             

$$
1 follow-up statement
010 
WGUS82 KFFC 131340
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
940 AM EDT Mon Apr 13 2020

...The Flood Warning is cancelled for the following rivers in 
Georgia...
 
  Euharlee Creek near Rockmart affecting Polk County

 
GAC233-131410-
/O.CAN.KFFC.FL.W.0284.000000T0000Z-200413T1340Z/
/RKMG1.1.ER.200413T0852Z.200413T1115Z.200413T1232Z.UU/
940 AM EDT Mon Apr 13 2020

The Flood Warning is cancelled for
  The Euharlee Creek near Rockmart.
* This takes effect immediately.
* Until Wednesday December 31.
* At 9 AM Monday the stage was 8.5 feet...and falling.
* Flood stage is 9 feet.
* The creek will continue to fall.
* At 9 feet...Minor flooding begins along the creek upstream and 
  downstream from the gage on Church Street. Portions of the Wayside 
  Park will have water a foot or two deep. Sections of the sidewalk 
  along Water Street will begin to flood. The water reaches the 
  bottom of The Silver Comet Trail foot bridge just downstream from 
  West Elm Street.

&&

LAT...LON 3400 8509 3408 8505 3408 8498 3399 8502
      3394 8511 3398 8515             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 13, 4:12 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Apr 13, 4:12 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
412 AM EDT Mon Apr 13 2020

.SHORT TERM /Today through Tuesday/...

Ongoing severe thunderstorms were moving through portions of east
and central GA this morning. These storms should push east of the
forecast area by 12-13z. A secondary line of showers and
thunderstorms was moving across northwest GA also. This line had a
history of high winds earlier this evening across AL. So far
reported winds have been within wind advisory criteria. Currently a
Wind Advisory is in effect until 14z. A Flash Flood Watch remains in
effect for a portion of north GA until 12z. Even though rain had
ended across that area...some creeks are on the rise. Otherwise
clearing should occur rapidly later this morning. Tonight should be
dry and cooler. We will remain under a southwest flow aloft...so
moisture returns during the day for central GA along the stalled
frontal boundary. Low pops have been continued for a portion of

41

.LONG TERM /Tuesday Night through Sunday/...

Region remains under a fairly active and progressive pattern through
the extended forecast period. A short wave sweeps along the gulf
coast region late Tuesday into Wednesday bringing rain chances back
into the forecast area, especially the southern portion of the area.
Mainly dry for the latter half of the work-week with rain chances
increasing again next weekend as another wave approaches.

Generally went with a model blend for the forecast grids.

20

&&

.AVIATION... 06Z UPDATE...

A line of strong to severe thunderstorms will move across the taf
sites from now through 11z. Have kept a tempo for all sites due to
strong wind potential with gusts to 45 kts possible. Ceiling should
vary from mvfr to ifr depending on rain and thunderstorms. Line
timing is still on track for 06Z-07z for ATL and after 09Z for AHN
and MCN. Conditions to clear fast behind the line although wind
gusts should continue for several hours after.

//ATL CONFIDENCE...06Z UPDATE...

Medium on ceilings. Medium to High on remaining elements.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          76  49  74  52 /  20   5   5  30
Atlanta         73  48  71  48 /  10   5   5  30
Blairsville     66  41  66  41 /  20   5  10  30
Cartersville    69  43  68  43 /   5   5   5  20
Columbus        80  53  79  53 /  10   5  10  40
Gainesville     71  47  70  49 /  10   5   5  30
Macon           81  53  79  55 /  30   5  10  40
Rome            67  43  67  42 /   5   5   5  20
Peachtree City  75  47  74  47 /  10   5   5  30
Vidalia         85  59  83  62 /  80  10  30  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Tornado Watch until 11 AM EDT this morning for the following
zones: Bleckley...Dodge...Emanuel...Glascock...Jefferson...
Johnson...Laurens...Montgomery...Pulaski...Telfair...Toombs...
Treutlen...Warren...Washington...Wheeler...Wilcox.

Wind Advisory until 10 AM EDT this morning for the following
zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley...
Butts...Carroll...Catoosa...Chattahoochee...Chattooga...
Cherokee...Clarke...Clayton...Cobb...Coweta...Crawford...Crisp...
Dade...Dawson...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock...
Gordon...Greene...Gwinnett...Hall...Hancock...Haralson...
Harris...Heard...Henry...Houston...Jackson...Jasper...
Jefferson...Johnson...Jones...Lamar...Laurens...Lumpkin...
Macon...Madison...Marion...Meriwether...Monroe...Montgomery...
Morgan...Murray...Muscogee...Newton...North Fulton...Oconee...
Oglethorpe...Paulding...Peach...Pickens...Pike...Polk...
Pulaski...Putnam...Rockdale...Schley...South Fulton...Spalding...
Stewart...Sumter...Talbot...Taliaferro...Taylor...Telfair...
Toombs...Towns...Treutlen...Troup...Twiggs...Union...Upson...
Walker...Walton...Warren...Washington...Webster...Wheeler...
White...Whitfield...Wilcox...Wilkes...Wilkinson.

Flash Flood Watch until 8 AM EDT this morning for the following
zones: Catoosa...Chattooga...Dade...Dawson...Fannin...Floyd...
Gilmer...Gordon...Lumpkin...Murray...Pickens...Towns...Union...
Walker...White...Whitfield.

Tornado Watch until 7 AM EDT this morning for the following
zones: Baldwin...Crisp...Dooly...Greene...Hancock...Sumter...
Taliaferro...Twiggs...Wilkes...Wilkinson.

&&

SHORT TERM...41
LONG TERM....20
AVIATION...41
Hazardous weather outlook, Apr 13, 5:00 AM EDT, 42 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Mon Apr 13 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Mon Apr 13 2020

This Hazardous Weather Outlook is for portions of North and Central
Georgia.

.DAY ONE...Today and Tonight...

Severe thunderstorms are expected across portions of central Georgia
early this morning. A few tornadoes are possible and damaging winds
can be expected.

Continued flooding is expected over parts of far north Georgia this
morning from overnight heavy rainfall. With isolated flash flooding
possible across portions of central Georgia this morning as well.
River levels may remain high through early next week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Isolated to scattered thunderstorms are possible Tuesday through
Wednesday, and again Saturday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Virtual activation of storm spotters should be in effect. Please
relay any reports of severe weather to the National Weather Service,
amateur radio nets and other official sources while following all
local, state and CDC guidelines.

In the hours before

Local storm report, Apr 13, 3:51 AM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
351 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 AM     TSTM WND DMG     4 SSW CLERMONT          34.43N  83.81W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED TO HAVE FALLEN ON A HOUSE ON THE
            6100TH BLOCK OF RIVER RUN CIRCLE.

&&

EVENT NUMBER FFC2000355

TV
Local storm report, Apr 13, 3:52 AM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
352 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     1 SE OAKWOOD            34.22N  83.87W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 4500TH
            BLOCK OF BRIARWOOD DR.

&&

EVENT NUMBER FFC2000356

TV
Local storm report, Apr 13, 3:54 AM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     2 ENE AQUALAND PARK     34.22N  83.94W
04/13/2020                   HALL               GA   EMERGENCY MNGR

            A TREE WAS REPORTED DOWN THROUGH A ROOF ON THE 6000TH
            BLOCK OF RIVER OAKS.

&&

EVENT NUMBER FFC2000357

TV
Local storm report, Apr 13, 4:49 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     FLASH FLOOD      2 NNW DALTON            34.79N  84.98W
04/12/2020                   WHITFIELD          GA   EMERGENCY MNGR

            WATER RESCUES AT SUSAN DR NW [34.810063, -84.968845]
            HOME FLOODED ON CHEROKEE CIRCLE [34.846008, -85.050452]
            HOME FLOODED ON BETHANY DR [34.854278, -84.956723]
            BEAVERDALE RD NOT PASSABLE [34.870272, -84.956723] HOUSE
            FLOODED ON LINDSEY MEMORIAL [34.728636, -85.078107]
            WATER RESCUE ON DOGWOOD VALLEY RD [34.803787,
            -85.081401]

&&

EVENT NUMBER FFC2000358

TV
Local storm report, Apr 13, 5:03 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
503 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 AM     TSTM WND DMG     DANVILLE                32.61N  83.24W
04/13/2020                   WILKINSON          GA   TRAINED SPOTTER

            MULTIPLE POWERLINES REPORTED DOWN NEAR THE INTERSECTION
            OF 1ST AND WILLIAMS RD.

&&

EVENT NUMBER FFC2000359

TV
Local storm report, Apr 13, 5:41 AM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT MON APR 13 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 AM     TSTM WND DMG     2 SE CASSVILLE          34.22N  84.82W
04/13/2020                   BARTOW             GA   BROADCAST MEDIA

            *** 1 FATAL, 2 INJ *** A TREE FELL ON A HOME ON EAGLES
            DRIVE.

&&

EVENT NUMBER FFC2000360

TV

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 8:28 PM EDTTornado WarningFFCChattooga, Walker, Whitfield32 min
Apr 12, 8:46 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield28 min
Apr 12, 8:49 PM EDTTornado WarningFFCMurray, Whitfield26 min
Apr 12, 8:53 PM EDTSpecial Weather StatementFFCChattooga22 min
Apr 12, 8:59 PM EDTSevere Thunderstorm WarningFFCChattooga31 min
Apr 12, 9:09 PM EDTSpecial Weather StatementFFCMurray36 min
Apr 12, 9:15 PM EDTSevere Thunderstorm WarningFFCChattooga, Murray, Walker, Whitfield31 min
Apr 12, 9:25 PM EDTFlash Flood WarningFFCCatoosa, Chattooga, Dade, Fannin, Floyd, Gilmer and 4 more6 hr
Apr 12, 9:40 PM EDTSevere Thunderstorm WarningFFCMurray, Whitfield35 min
Apr 12, 9:53 PM EDTTornado WarningFFCMurray, Whitfield14 min
Apr 12, 10:50 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Dade, Walker40 min
Apr 12, 10:54 PM EDTTornado WarningFFCDade, Walker36 min
Apr 12, 11:18 PM EDTTornado WarningFFCCatoosa12 min
Apr 12, 11:26 PM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Floyd, Gordon, Murray, Walker and 1 more49 min
Apr 12, 11:40 PM EDTTornado WarningFFCChattooga, Floyd35 min
Apr 13, 12:04 AM EDTSevere Thunderstorm WarningFFCBartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more56 min
Apr 13, 12:07 AM EDTSevere Thunderstorm WarningFFCCatoosa, Chattooga, Fannin, Floyd, Gilmer, Gordon and 3 more68 min
Apr 13, 12:18 AM EDTRiver Flood WarningFFCWhitfield15 hr
Apr 13, 12:54 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Cobb, Floyd, Gordon, Haralson and 2 more81 min
Apr 13, 1:02 AM EDTTornado WarningFFCBartow, Cherokee28 min
Apr 13, 1:07 AM EDTTornado WarningFFCDawson, Gilmer, Gordon, Pickens23 min
Apr 13, 1:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot57 min
Apr 13, 1:23 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Lumpkin, Towns, Union, White52 min
Apr 13, 1:24 AM EDTSevere Thunderstorm WarningFFCHarris, Meriwether, Troup40 min
Apr 13, 1:42 AM EDTSevere Thunderstorm WarningFFCCarroll, Coweta, Douglas, Fulton, Haralson, Heard and 1 more48 min
Apr 13, 1:44 AM EDTTornado WarningFFCCherokee14 min
Apr 13, 2:01 AM EDTSevere Thunderstorm WarningFFCBanks, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 2 more44 min
Apr 13, 2:01 AM EDTTornado WarningFFCTalbot, Upson29 min
Apr 13, 2:11 AM EDTRiver Flood WarningFFCMurray, Whitfield41 hr
Apr 13, 2:18 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Crawford, Macon, Marion, Muscogee, Peach and 6 more42 min
Apr 13, 2:20 AM EDTTornado Warning Considerable damage threatFFCLamar, Monroe, Upson25 min
Apr 13, 2:22 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Cherokee, Cobb, DeKalb, Forsyth and 4 more38 min
Apr 13, 2:24 AM EDTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Fulton36 min
Apr 13, 2:33 AM EDTTornado WarningFFCClayton, Fulton12 min
Apr 13, 2:40 AM EDTSevere Thunderstorm WarningFFCBibb, Butts, Crawford, Jasper, Jones, Lamar and 1 more50 min
Apr 13, 2:42 AM EDTSevere Thunderstorm WarningFFCBanks, Hall, Lumpkin, White33 min
Apr 13, 2:45 AM EDTTornado WarningFFCButts, Jasper, Jones, Monroe30 min
Apr 13, 2:46 AM EDTTornado WarningFFCDeKalb, Fulton14 min
Apr 13, 2:50 AM EDTRiver Flood WarningFFCCatoosa25 hr
Apr 13, 2:53 AM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more37 min
Apr 13, 2:54 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Crawford, Houston, Jasper, Jones and 5 more51 min
Apr 13, 2:58 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Oconee, Walton47 min
Apr 13, 3:00 AM EDTSevere Thunderstorm WarningFFCBanks, Barrow, Hall, Jackson, Madison45 min
Apr 13, 3:01 AM EDTSevere Thunderstorm WarningFFCBleckley, Crawford, Crisp, Dooly, Houston, Macon and 6 more44 min
Apr 13, 3:05 AM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam25 min
Apr 13, 3:16 AM EDTRiver Flood WarningFFCGordon, Murray, Whitfield4 days
Apr 13, 3:24 AM EDTTornado WarningFFCGreene, Hancock, Putnam36 min
Apr 13, 3:25 AM EDTRiver Flood WarningFFCWhitfield3 days
Apr 13, 3:35 AM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Johnson, Laurens, Twiggs, Washington and 1 more40 min
Apr 13, 3:36 AM EDTSpecial Weather StatementFFCSchley, Stewart, Sumter, Webster24 min
Apr 13, 3:37 AM EDTSevere Thunderstorm WarningFFCBleckley, Crisp, Dodge, Dooly, Laurens, Pulaski and 2 more53 min
Apr 13, 3:50 AM EDTSevere Thunderstorm WarningFFCGlascock, Greene, Hancock, Taliaferro, Warren, Wilkes40 min
Apr 13, 4:03 AM EDTTornado Warning Tornado observedFFCJohnson, Washington, Wilkinson27 min
Apr 13, 4:05 AM EDTTornado WarningFFCGlascock, Hancock, Warren, Washington25 min
Apr 13, 4:09 AM EDTTornado Warning Tornado observedFFCGlascock, Hancock, Warren, Washington23 min
Apr 13, 4:10 AM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Laurens, Washington80 min
Apr 13, 4:17 AM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Laurens, Montgomery, Pulaski, Telfair and 3 more73 min
Apr 13, 4:19 AM EDTAreal Flood WarningFFCChattooga, Floyd, Gordon, Murray, Walker, Whitfield6 hr
Apr 13, 4:23 AM EDTRiver Flood WarningFFCCobb78 min
Apr 13, 4:23 AM EDTRiver Flood WarningFFCForsyth, Fulton37 hr
Apr 13, 4:23 AM EDTTornado Warning Tornado observedFFCJefferson, Washington16 min
Apr 13, 4:36 AM EDTRiver Flood WarningFFCForsyth12 hr
Apr 13, 4:46 AM EDTTornado WarningFFCCrisp, Wilcox29 min
Apr 13, 4:49 AM EDTFlash Flood WarningFFCCrisp, Dooly, Stewart, Sumter, Webster5 hr
Apr 13, 4:55 AM EDTRiver Flood WarningFFCGilmer2 hr
Apr 13, 4:58 AM EDTSevere Thunderstorm WarningFFCMontgomery, Toombs, Wheeler77 min
Apr 13, 5:02 AM EDTRiver Flood WarningFFCWalker5 hr
Apr 13, 5:14 AM EDTTornado WarningFFCDodge, Telfair, Wilcox31 min
Apr 13, 5:36 AM EDTSevere Thunderstorm WarningFFCTelfair39 min
Apr 13, 6:14 AM EDTSevere Thunderstorm WarningFFCToombs31 min

Nearby

River Flood Warnings in Georgia, 2020Every river flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.